Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 25, 2008, 3:41 PM CDT for Clinton County, Jackson County, Iowa; Carroll County, Illinois. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 3:41 PM CDT (20:41 UTC)
- Expired
- Apr 25, 2008, 4:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Clinton County, IA, Jackson County, IA, Carroll County, IL
The radar
The Quad Cities radar (KDVN), 44 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:15 PM CDT | HAIL 1 | Welton, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 3:41 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDVN 252041 SVRDVN IAC045-097-ILC015-252145- /O.NEW.KDVN.SV.W.0020.080425T2041Z-080425T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 341 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLINTON COUNTY IN EAST CENTRAL IOWA... SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA... WEST CENTRAL CARROLL COUNTY IN NORTHWEST ILLINOIS... * UNTIL 445 PM CDT. * AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED APPROXIMATELY NEAR WELTON...OR 13 MILES SOUTH OF MAQUOKETA...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DELMAR AND 8 MILES SOUTHEAST OF MAQUOKETA AROUND 350 PM CDT... CHARLOTTE AROUND 355 PM CDT... SPRAGUEVILLE AND PRESTON AROUND 400 PM CDT... 7 MILES NORTHWEST OF MILES AROUND 405 PM CDT... THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 4214 9064 4210 9010 4180 9052 4187 9082 TIME...MOT...LOC 2041Z 217DEG 43KT 4189 9065 $$ ERVIN
2 follow-up statements
000
WWUS53 KDVN 252059
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT FRI APR 25 2008
IAC045-097-ILC015-252145-
/O.CON.KDVN.SV.W.0020.000000T0000Z-080425T2145Z/
JACKSON IA-CLINTON IA-CARROLL IL-
400 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL CARROLL...NORTH CENTRAL CLINTON AND SOUTHEASTERN
JACKSON COUNTIES...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED APPROXIMATELY NEAR PRESTON...OR 13 MILES EAST
OF MAQUOKETA...MOVING NORTHEAST AT 49 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN JACKSON COUNTY AT 410 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.
LAT...LON 4210 9016 4192 9040 4195 9069 4213 9052
4213 9044 4212 9043 4212 9032 4211 9029
4212 9027
TIME...MOT...LOC 2100Z 217DEG 43KT 4205 9038
$$
ERVIN000
WWUS53 KDVN 252144
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT FRI APR 25 2008
IAC045-097-ILC015-252154-
/O.EXP.KDVN.SV.W.0020.000000T0000Z-080425T2145Z/
JACKSON IA-CLINTON IA-CARROLL IL-
444 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CARROLL...NORTH
CENTRAL CLINTON AND SOUTHEASTERN JACKSON COUNTIES EXPIRES AT 445 PM
CDT...
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY
RAIN...HAIL...AND GUSTY WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST MISSOURI.
LAT...LON 4210 9016 4192 9040 4195 9069 4213 9052
4213 9044 4212 9043 4212 9032 4211 9029
4212 9027
TIME...MOT...LOC 2144Z 217DEG 43KT 4247 8995
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:59 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 25, 2:59 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 259 PM CDT FRI APR 25 2008...CORRECTED AVIATION SECTION .SYNOPSIS... STRONG LOW PRESSURE IN WESTERN WISCONSIN SENDING A STRONG COLD FRONT SWEEPING THROUGH THE REGION REMAINDER OF THE AFTERNOON AND EVENING. AFTER SEVERE WEATHER THREAT ENDS THIS EVENING...MUCH COLDER AIR TO INVADE THE REGION THIS WEEKEND AND INTO EARLY NEXT WEEK. RAIN AND SNOW MIX EXPECTED ON SUNDAY WITH POTENTIAL FOR FROST/FREEZE EARLY NEXT WEEK. TEMPERATURES THEN MODERATE WITH ECMWF MODEL HINTING AT ANOTHER VERY STRONG STORM SYSTEM AFFECTING THE REGION AT THE END OF NEXT WEEK. && .SHORT TERM...TODAY AND TONIGHT... VERY IMPRESSIVE COLD FRONT APPROACHING EASTERN IOWA WITH 15 DEGREE TEMPERATURE DROP IN ONE HOUR AS THE FRONT PASSES. EVEN AT THIS TIME OF THE AFTERNOON AT THE END OF APRIL SNOW STILL FALLING IN NORTHWEST IOWA AND ADJACENT AREAS. EXPECT SCATTERED THUNDERSTORMS IN EASTERN IOWA...SOME SUPERCELLULAR PRODUCING MAINLY LARGE HAIL...THEN DAMAGING WINDS AS THE STORMS EVENTUALLY EVOLVE INTO A NEARLY SOLID LINE AS IT PUSHES EAST INTO ILLINOIS. WHILE THE STORMS ARE STILL SCATTERED CANT RULE OUT AN ISOLATED TORNADO OR TWO. WILL END THE THUNDERSTORMS THIS EVENING IN OUR ILLINOIS CWA THEN BRING IN THE COLDER WEATHER...GUSTY WEST WINDS AND PLENTY OF LOW CLOUDS OVERNIGHT AND FOR MUCH OF SATURDAY. ..HAASE.. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY... SATURDAY NIGHT THROUGH MONDAY...THE MAIN FORECAST CHALLENGE FOR THIS PERIOD IS PRECIPITATION TYPE. THE ECMWF/GFS40 BOTH SHOW A FAIRLY SIGNIFICANT UPPER LEVEL TROF MOVING ACROSS THE MID WEST SATURDAY NIGHT AND SUNDAY. 850 MB TEMPS ARE PROGGED TO FALL BELOW FREEZING BY 12Z SUNDAY ACROSS MUCH OF THE FORECAST AREA WITH LIGHT TO MODERATE AMOUNTS OF PRECIP EXPECTED. THESE TEMPS SHOULD BE COLD ENOUGH TO MIX THE RAIN WITH SNOW LATE SATURDAY NIGHT INTO SUNDAY... ESPECIALLY ALONG AND NORTH OF THE HIGHWAY 20 CORRIDOR. LITTLE SNOW ACCUMULATION IS EXPECTED BUT WE COULD SEE SOME LIGHT ACCUMULATIONS ON GRASSY AND EXPOSED SURFACES. TUESDAY THROUGH FRIDAY...THE ECMWF/GFS PROG TUESDAY TO BE A DRY BUT COOL DAY AS A NORTHWEST FLOW ALOFT ADVECTS CANADIAN HIGH PRESSURE ACROSS THE MID MISSISSIPPI VALLEY. THE ECMWF/GFS THEN FORECAST SUNNY SKIES WITH MODERATING TEMPERATURES FOR WEDNESDAY AND THURSDAY AS AN UPPER LEVEL RIDGE BUILDS OVER THE MIDWEST BETWEEN A CLOSED UPPER LOW LOCATED OVER THE EASTERN GREAT LAKES AND A DIGGING TROF IN THE INTER MOUNTAIN WEST. THE NEXT CHANCE OF PRECIPITATION WILL BE THURSDAY NIGHT INTO FRIDAY AS THE GLOBAL MODELS MOVE AN UPPER LEVEL LOW NEAR THE FOUR CORNERS REGION TOWARD THE MID WEST. ..KUHL.. && .AVIATION... SCATTERED THUNDERSTORMS EXPECTED FOR THE TAF SITES THIS AFTERNOON. MORE SOLID LINE OF STORMS WILL EVOLVE LATER THIS AFTERNOON FARTHER EAST IN ILLINOIS. STRONG COLD FRONT WILL SWEEP THROUGH THIS AFTERNOON SHIFTING WINDS TO THE SOUTHWEST TO WEST AT 15-30 KNOTS. WIDESPREAD MVFR CIGS EXPECTED BEHIND THE FRONT...LASTING INTO MUCH OF SATURDAY. ..HAASE.. && .HYDROLOGY... AFTER LAST NIGHTS 1 TO 4 INCHES OF RAIN OVER MUCH OF EASTERN IOWA MANY RIVERS INCLUDING THE MISSISSIPPI RISING RAPIDLY. EXPECTING MODERATE TO MAJOR FLOODING ON MOST RIVERS. CURRENT STORMS MAY PRODUCE BRIEF LOCALLY HEAVY RAIN BUT STORMS ARE MOVING RATHER QUICKLY LIMITING ANY ADDITIONAL IMPACT ON RIVERS. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/KUHL
Hazardous weather outlook, Apr 25, 4:06 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 406 AM CDT FRI APR 25 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 406 AM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE ACROSS THE AREA DURING THE MORNING HOURS BRINGING LOCALLY HEAVY RAINFALL TO THE AREA. BOUNDARIES LEFT OVER BY THIS THUNDERSTORM COMPLEX WILL ALLOW MORE THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON AND INTO THE EARLY EVENING HOURS. SEVERE STORMS MAY BEEN SEEN TODAY AND EARLY THIS EVENING. HOWEVER...IT WILL BE DEPENDENT UPON BOUNDARIES LEFT OVER FROM THE MORNING THUNDERSTORMS AND THE AMOUNT OF DAY TIME HEATING. THERE IS A VERY REAL POSSIBILITY THAT THE BEST CHANCES FOR ANY SEVERE STORMS MAY LIE WITH THE ARRIVING THUNDERSTORM COMPLEX THIS MORNING. IF THIS WOULD OCCUR...HAIL AND WIND WOULD BE THE PRIMARY THREAT. THE HEAVY RAINFALL FROM THE STORMS MAY RESULT IN FLASH FLOODING. SOILS ARE SATURATED SO ANY ADDITIONAL HEAVY RAINFALL WILL RUN OFF RAPIDLY. THE MISSISSIPPI RIVER AND MOST TRIBUTARY RIVERS IN EASTERN IOWA AND NORTHWEST ILLINOIS WILL REMAIN ABOVE FLOOD STAGE. FLOOD WARNINGS REMAIN IN EFFECT FOR POINTS IN THE WAPSIPINICON...CEDAR...IOWA... ENGLISH...SKUNK...DES MOINES...AND MISSISSIPPI RIVER BASINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STORM SYSTEM PASSING SOUTH OF THE AREA WILL SPREAD RAIN OVER THE REGION LATE SATURDAY NIGHT THROUGH SUNDAY. ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THERE ARE INDICATIONS THAT TEMPERATURES MAY BE COLD ENOUGH TO SUPPORT A MIX OF RAIN AND SNOW NORTH OF HIGHWAY 30 DURING THE DAY SUNDAY. COLD AIR WILL REMAIN OVER THE AREA THROUGH MONDAY NIGHT CREATING A THREAT OF FREEZING TEMPERATURES AND FROST. AT THIS TIME IT APPEARS THAT TEMPERATURES MAY DROP TO OR JUST BELOW FREEZING SUNDAY NIGHT NORTH OF HIGHWAY 30. MONDAY NIGHT...CONDITIONS WILL BE FAVORABLE FOR FREEZING TEMPERATURES AND A WIDESPREAD FROST ALONG AND NORTH OF INTERSTATE 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON.
In the hours before
Local storm report, Apr 25, 2:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 5 SW WASHINGTON 41.25N 91.76W
04/25/2008 M0.25 INCH WASHINGTON IA TRAINED SPOTTER
ALONG HIGHWAY 1 BETWEEN WASHINGTON AND BRIGHTON.
0237 PM HAIL 3 W WASHINGTON 41.30N 91.75W
04/25/2008 M0.25 INCH WASHINGTON IA TRAINED SPOTTER
&&
STEVEKLocal storm report, Apr 25, 3:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HEAVY RAIN MANCHESTER 42.49N 91.46W
04/25/2008 U0.00 INCH DELAWARE IA EMERGENCY MNGR
NUMEROUR REPORTS OF WATER RUNNING OVER COUNTY ROADS.
GENERALLY IN A LINE FROM SOUTHWESTERN TO NORTHEASTERN
DELAWARE COUNTY.
&&
MIKEZLocal storm report, Apr 25, 3:17 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
317 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MEDILL 40.43N 91.77W
04/25/2008 M0.25 INCH CLARK MO LAW ENFORCEMENT
ESTIMATED 40 TO 50 MPH WINDS.
&&
STEVEKLocal storm report, Apr 25, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
334 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL DENMARK 40.75N 91.33W
04/25/2008 M0.88 INCH LEE IA TRAINED SPOTTER
ESTIMATED 50 MPH WINDS.
&&
STEVEKLocal storm report, Apr 25, 3:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TORNADO ATALISSA 41.57N 91.17W
04/25/2008 MUSCATINE IA FIRE DEPT/RESCUE
POSSIBLE TORNADO CAUSED DAMAGE TO FARMS.
&&
STEVEKLocal storm report, Apr 25, 3:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 5 N ATALISSA 41.65N 91.15W
04/25/2008 CEDAR IA LAW ENFORCEMENT
LIKELY TORNADO OBSERVED NORTHEAST OF EXIT NUMBER 265 ON
I-80 /ATALISSA TRUCK STOP/. REPORTED BY IOWA STATE
PATROL.
&&
JAZThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Johnson, Washington | 4 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Keokuk | 5 days |
| Apr 24, 8:40 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 18 hr |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 6 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Clinton, Scott | 11 days |
| Apr 24, 9:24 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 12 days |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Buchanan, Linn | 4 days |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Delaware, Jones | 34 hr |
| Apr 25, 5:01 AM CDT | River Flood Warning | DVN | Jackson | 3 days |
| Apr 25, 5:56 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware, Dubuque | 6 hr |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Benton, Linn | 4 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 6 days |
| Apr 25, 6:55 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 5 hr |
| Apr 25, 7:11 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 6 hr |
| Apr 25, 7:30 AM CDT | Severe Thunderstorm Warning | DVN | Jones | 30 min |
| Apr 25, 7:47 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 13 min |
| Apr 25, 7:51 AM CDT | Flash Flood Warning | DVN | Cedar, Dubuque, Jackson, Jones | 6 hr |
| Apr 25, 12:02 PM CDT | River Flood Warning | DVN | Jackson | 5 days |
| Apr 25, 1:42 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Linn | 63 min |
| Apr 25, 2:26 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones, Linn | 39 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Henry, Johnson, Keokuk, Louisa, Muscatine and 1 more | 59 min |
| Apr 25, 2:47 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 4 days |
| Apr 25, 2:51 PM CDT | Tornado Warning | DVN | Henry, Jefferson, Louisa, Washington | 39 min |
| Apr 25, 2:54 PM CDT | Severe Thunderstorm Warning | DVN | Lee | 47 min |
| Apr 25, 3:01 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Louisa, Muscatine, Washington | 44 min |
| Apr 25, 3:25 PM CDT | Tornado Warning | DVN | Louisa, Muscatine | 65 min |
| Apr 25, 3:34 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Muscatine, Scott | 41 min |
| Apr 25, 4:07 PM CDT | Tornado Warning | DVN | Clinton, Jackson | 38 min |
| Apr 25, 4:19 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 41 min |
| Apr 25, 4:27 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 63 min |
| Apr 25, 5:36 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 24 min |
| Apr 24, 11:55 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 35 min |
| Apr 25, 7:18 AM CDT | River Flood Warning | DVN | Stephenson | 15 days |
| Apr 25, 8:56 AM CDT | Severe Thunderstorm Warning | DVN | Carroll | 34 min |
| Apr 25, 5:16 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 35 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.